Publications of David Tartakoff

Antonio Bove and David S. Tartakoff.  Gevrey hypoellipticity for sums of squares with a non-homogeneous degeneracy.  Proc. Amer. Math. Soc., 142(4):1315--1320, 2014. MR3162252
Antonio Bove, Marco Mughetti and David S. Tartakoff.  Hypoellipticity and nonhypoellipticity for sums of squares of complex vector fields.  Anal. PDE, 6(2):371--445, 2013. MR3071394
David S. Tartakoff.  Nonelliptic partial differential equations, volume 22 of Developments in Mathematics.  Springer, New York, 2011. MR2809628
Antonio Bove and David S. Tartakoff.  Gevrey hypoellipticity for non-subelliptic operators.  Pure Appl. Math. Q., 6(3, Special Issue: In honor of Joseph J. Kohn. Part 1):663--675, 2010. MR2677307
Antonio Bove, Marco Mughetti and David S. Tartakoff.  Gevrey hypoellipticity for an interesting variant of Kohn's operator.  In Complex analysis, pages 51--73.  Birkhäuser/Springer Basel AG, Basel, 2010. MR2885108
David S. Tartakoff.  Analytic hypoellipticity for a sum of squares of vector fields in $\mathbb R^3$ whose Poisson stratification consists of a single symplectic stratum of codimension four.  In Advances in phase space analysis of partial differential equations, pages 253--261.  Birkhäuser Boston Inc., Boston, MA, 2009. MR2664615
Antonio Bove and David S. Tartakoff.  Analytic hypoellipticity at non-symplectic Poisson-Treves strata for certain sums of squares of vector fields.  J. Geom. Anal., 18(4):1002--1021, 2008. MR2438908
David S. Tartakoff.  Local analyticity and nonlinear vector fields.  In Hyperbolic problems and regularity questions, pages 207--215.  Birkhäuser, Basel, 2007. MR2298795
Paolo Albano, Antonio Bove and David S. Tartakoff.  Analytic hypoellipticity in the presence of lower order terms.  Comm. Partial Differential Equations, 32(10-12):1759--1790, 2007. MR2372487
David Tartakoff.  Local analyticity and non-linear vector fields.  In Congresso pde, pages --.  Birkhäuser, 2007.
David Tartakoff, Antonio Bove, Makhlouf Derridj and Luisa Zanghirati.  Local analyticity for sums of squares of quasi linear vector fields on the heisenberg group.  In Congresso pde, pages --.  Birkhäuser, 2007.
Antonio Bove, Makhlouf Derridj and David S. Tartakoff.  Analytic hypoellipticity in the presence of nonsymplectic characteristic points.  J. Funct. Anal., 234(2):464--472, 2006. MR2216906
David S. Tartakoff.  Analyticity for singular sums of squares of degenerate vector fields.  Proc. Amer. Math. Soc., 134(11):3343--3352 (electronic), 2006. MR2231919
David S. Tartakoff.  An elementary proof of Fedi\u\i's theorem and extensions.  In Phase space analysis of partial differential equations, pages 287--290.  Birkhäuser Boston, Boston, MA, 2006. MR2263215
Antonio Bove, Makhlouf Derridj, Joseph J. Kohn and David S. Tartakoff.  Sums of squares of complex vector fields and (Analytic-) hypoellipticity.  Math. Res. Lett., 13(5-6):683--701, 2006. MR2280767
David S Tartakoff, Paolo Albano and Antonio Bove.  Analytic hypoellipticity in the presence of lower order terms.  2006.
David S Tartakoff, Antonio Bove and Makhlouf Derridj.  Analytic hypoellipticity in the presence of non-symplectic characteristic points.  Journal of Functional Analysis, 234:464--472, 2006.
Makhlouf Derridj and David S. Tartakoff.  Global analytic hypoellipticity for a class of quasilinear sums of squares of vector fields.  In Geometric analysis of PDE and several complex variables, pages 177--200.  Amer. Math. Soc., Providence, RI, 2005. MR2126469
David S. Tartakoff and Luisa Zanghirati.  Local real analyticity of solutions for sums of squares of non-linear vector fields.  J. Differential Equations, 213(2):341--351, 2005. MR2142369
J. J. Kohn.  Hypoellipticity and loss of derivatives.  Ann. of Math. (2), 162(2):943--986, 2005. MR2183286
David S. Tartakoff.  Analytic hypoellipticity for a class of sums of squares of vector fields with non-symplectic characteristic variety.  In Lecture notes of Seminario Interdisciplinare di Matematica. Vol. IV, pages 79--85.  S.I.M. Dep. Mat. Univ. Basilicata, Potenza, 2005. MR2222539
David S Tartakoff, Makhlouf Derridj and Joseph J Kohn.  Hypoellipticity (Analyticity) and loss of derivatives.  Annals of Mathematics, 162:943--986, 2005.
David S. Tartakoff.  Analytic hypoellipticity for $\square_ b+c$ on the Heisenberg group: an $L^ 2$ approach.  Far East J. Appl. Math., 15(3):353--363, 2004. MR2108565
David S Tartakoff.  Analytic hypoellipticity for box_b + c on the heisenberg group: an l^2 approach.  In Far east journal of applied mathematics, pages 353--363.  Pushpa, 2004.
Antonio Bove and David Tartakoff.  A class of sums of squares with a given Poisson-Treves stratification.  J. Geom. Anal., 13(3):391--420, 2003. MR1984848
Makhlouf Derridj and David S. Tartakoff.  Semi-global analytic regularity for $\overline\partial_ b$ on CR submanifolds of ${\bf C}^ 2$.  In Analysis, geometry, number theory: the mathematics of Leon Ehrenpreis (Philadelphia, PA, 1998), pages 399--408.  Amer. Math. Soc., Providence, RI, 2000. MR1771282
Antonio Bove and David Tartakoff.  Analytic and Gevrey regularity for some model equations.  S\=urikaisekikenky\=usho K\=oky\=uroku, 1159:50--61, 2000. MR1800498
E. Bernardi, A. Bove and D. S. Tartakoff.  On a conjecture of Treves: analytic hypoellipticity and Poisson strata.  Indiana Univ. Math. J., 47(2):401--417, 1998. MR1647900
David S. Tartakoff.  Gevrey and analytic hypoellipticity.  In Microlocal analysis and spectral theory (Lucca, 1996), pages 39--59.  Kluwer Acad. Publ., Dordrecht, 1997. MR1451389
Antonio Bove and David Tartakoff.  Optimal non-isotropic Gevrey exponents for sums of squares of vector fields.  Comm. Partial Differential Equations, 22(7-8):1263--1282, 1997. MR1466316
Antonio Bove and David S. Tartakoff.  Propagation of Gevrey regularity for a class of hypoelliptic equations.  Trans. Amer. Math. Soc., 348(7):2533--2575, 1996. MR1340171
David S. Tartakoff.  Global (And local) analyticity for second order operators constructed from rigid vector fields on products of tori.  Trans. Amer. Math. Soc., 348(7):2577--2583, 1996. MR1344213
Petar Radoev Popivanov and David S. Tartakoff.  Gevrey hypoellipticity for maximally hypoelliptic fourth order partial differential operators.  Comm. Partial Differential Equations, 20(1-2):309--314, 1995. MR1312708
Makhlouf Derridj and David S. Tartakoff.  Microlocal analyticity for the canonical solution $\overline\partial_ b$ on some rigid weakly pseudoconvex hypersurfaces in ${\bf C}^ 2$.  Comm. Partial Differential Equations, 20(9-10):1647--1667, 1995. MR1349226
Makhlouf Derridj and David S. Tartakoff.  Microlocal analyticity for the canonical solution to $\overline\partial_ b$ on strictly pseudoconvex CR manifolds of real dimension three.  Comm. Partial Differential Equations, 20(11-12):1871--1926, 1995. MR1361724
Makhlouf Derridj and David S. Tartakoff.  Microlocal analyticity for $\square_ b$ in block-decoupled pseudoconvex domains.  Math. Z., 220(4):477--493, 1995. MR1363851
Makhlouf Derridj and David S. Tartakoff.  Local analyticity for the $\overline\partial$-Neumann problem in completely decoupled pseudoconvex domains.  J. Geom. Anal., 3(2):141--151, 1993. MR1214705
Makhlouf Derridj and David S. Tartakoff.  Global analyticity for $\square_ b$ on three-dimensional pseudoconvex CR manifolds.  Comm. Partial Differential Equations, 18(11):1847--1868, 1993. MR1243528
Makhlouf Derridj and D. Tartakoff.  Analyticité microlocale pour $\square_ b$ dans des domaines pseudoconvexes découplés.  Astérisque, 217:6, 75--83, 1993. MR1247752
Makhlouf Derridj and David S. Tartakoff.  Maximal and semi-maximal estimates for $\overline\partial_ b$ on pseudoconvex manifolds.  In Complex analysis (Wuppertal, 1991), pages 315--323.  Vieweg, Braunschweig, 1991. MR1122196
Makhlouf Derridj and David S. Tartakoff.  Local analyticity for the $\overline\partial$-Neumann problem and for $\square_ b$ in some model domains without maximal estimates.  In Several complex variables and complex geometry, Part 3 (Santa Cruz, CA, 1989), pages 119--128.  Amer. Math. Soc., Providence, RI, 1991. MR1128588
Makhlouf Derridj and David S. Tartakoff.  Local analyticity for the $\overline\partial$-Neumann problem and $\square_ b$---some model domains without maximal estimates.  Duke Math. J., 64(2):377--402, 1991. MR1136382
Makhlouf Derridj and David Tartakoff.  Analyticité locale pour le problème $\overline\partial$-Neumann en des points de faible pseudoconvexité.  C. R. Acad. Sci. Paris Sér. I Math., 306(10):429--432, 1988. MR937979
Makhlouf Derridj and David S. Tartakoff.  Local analyticity for $\square_ b$ and the $\overline\partial$-Neumann problem at certain weakly pseudoconvex points.  Comm. Partial Differential Equations, 13(12):1521--1600, 1988. MR970155
Nancy K. Stanton and David S. Tartakoff.  The real analytic and Gevrey regularity of the heat kernel for $\square_ b$.  In Pseudodifferential operators and applications (Notre Dame, Ind., 1984), pages 247--259.  Amer. Math. Soc., Providence, RI, 1985. MR812296
Nancy K. Stanton and David S. Tartakoff.  The heat equation for $\square_{b}$.  In Microlocal analysis (Boulder, Colo., 1983), pages 65--73.  Amer. Math. Soc., Providence, RI, 1984. MR741040
Nancy K. Stanton and David S. Tartakoff.  The heat equation for the $\bar \partial _{b}$-Laplacian.  Comm. Partial Differential Equations, 9(7):597--686, 1984. MR745020
David S. Tartakoff.  Operators with multiple characteristics---an $L^{2}$ proof of analytic hypoellipticity.  Rend. Sem. Mat. Univ. Politec. Torino, Special Issue:251--282 (1984), 1983. MR745988
Linda Preiss Rothschild and David S. Tartakoff.  Analyticity of relative fundamental solutions and projections for left invariant operators on the Heisenberg group.  Ann. Sci. École Norm. Sup. (4), 15(3):419--440, 1982. MR690648
Linda Preiss Rothschild and David S. Tartakoff.  Inversion of analytic matrices and local solvability of some invariant differential operators on nilpotent Lie groups.  Comm. Partial Differential Equations, 6(6):625--650, 1981. MR617784
David S. Tartakoff.  A survey of some recent results in $C^{\infty }$ and real analytic hypoellipticity for partial differential operators with applications to several complex variables.  In Recent developments in several complex variables (Proc. Conf., Princeton Univ., Princeton, N. J., 1979), pages 393--411.  Princeton Univ. Press, Princeton, N.J., 1981. MR627770
D. Tartakoff.  Hypoellipticité analytique pour des opérateurs à caractéristiques multiples---démonstration élementaire.  In Goulaouic-Meyer-Schwartz Seminar, 1980--1981, pages Exp. No. XVIII bis, 14.  École Polytech., Palaiseau, 1981. MR657988
D. S. Tartakoff.  Elementary proofs of analytic hypoellipticity for $ cm_{b}$ and the $\bar \partial $-Neumann problem.  In Analytic solutions of partial differential equations (Trento, 1981), pages 85--116.  Soc. Math. France, Paris, 1981. MR666404
David S. Tartakoff.  The local real analyticity of solutions to $ cm_{b}$ and the $\bar \partial $-Neumann problem.  Acta Math., 145(3-4):177--204, 1980. MR590289
Linda Preiss Rothschild and David Tartakoff.  Parametrices with $C^{\infty }$ error for $ cm_{b}$ and operators of Hörmander type.  In Partial differential equations and geometry (Proc. Conf., Park City, Utah, 1977), pages 255--271.  Dekker, New York, 1979. MR535597
David S. Tartakoff.  Remarks on isolated degeneracies of the Levi form and the analytic hypoellipticity of $ cm_{b}$ and related partial differential operators.  In Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978), Part 2, pages 85--89.  Amer. Math. Soc., Providence, R.I., 1979. MR545296
David S. Tartakoff.  Local analytic hypoellipticity for $ cm_{b}$ on nondegenerate Cauchy-Riemann manifolds.  Proc. Nat. Acad. Sci. U.S.A., 75(7):3027--3028, 1978. MR499657
David S. Tartakoff.  On the global real analyticity of solutions to $bxx _{b}$ on compact manifolds.  In Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975), pages 205--211.  Amer. Math. Soc, Providence, R. I., 1977. MR0440072
M. Derridj and D. Tartakoff.  Sur la régularité locale des solutions du problème de Neumann pour $\overline \partial $.  In Journées sur les Fonctions Analytiques (Toulouse, 1976), pages 207--216. Lecture Notes in Math., Vol. 578.  Springer, Berlin, 1977. MR0454397
David S. Tartakoff.  On the local Gevrey and Quasi-analytic hypoellipticity of $\square _{b}$.  Comm. Partial Differential Equations, 2(7):699--712, 1977. MR0463664
David S. Tartakoff.  On the global real analyticity of solutions to $ cm_{b}$ on compact manifolds.  Comm. Partial Differential Equations, 1(4):283--311, 1976. MR0410809
David S. Tartakoff.  Local Gevrey and quasi-analytic hypoellipticity for $ cm_{b}$.  Bull. Amer. Math. Soc., 82(5):740--742, 1976. MR0410810
Maklouf Derridj and David S. Tartakoff.  On the global real analyticity of solutions to the $\overline \partial $-Neumann problem.  Comm. Partial Differential Equations, 1(5):401--435, 1976. MR0413193
D. S. Tartakoff.  Sur la régularité locale des solutions de l'équation $\square _{b}u=f$.  In Séminaire Goulaouic-Schwartz 1975/1976; Équations aux dérivées partielles et analyse fonctionnelle, Exp. No. 9, pages 8.  Centre Math., École Polytech., Palaiseau, 1976. MR0463653
M. Derridj and D. Tartakoff.  Régularité analytique globale des solutions du problème de Neumann pour l'opérateur $\overline \partial $.  In Séminaire Goulaouic-Schwartz 1975/1976: Équations aux dérivées partielles et analyse fonctionnelle, Exp. No. 4, pages 12.  Centre Math., École Polytech., Palaiseau, 1976. MR0463720
D. S. Tartakoff.  Gevrey hypoellipticity for subelliptic boundary value problems.  In Global analysis and its applications, Vol. III (Lectures, Internat. Sem. Course, Internat. Centre Theoret. Phys., Trieste, 1972), pages 185--193.  Internat. Atomic Energy Agency, Vienna, 1974. MR0437903
David S. Tartakoff.  Gevrey hypoellipticity for subelliptic boundary value problems.  Comm. Pure Appl. Math., 26:251--312, 1973. MR0342842
Leonard Sarason and David S. Tartakoff.  Boundary value problems for non-elliptic first order systems of pseudo-differential operators.  Comm. Pure Appl. Math., 25:533--567, 1972. MR0481679
David S. Tartakoff.  On the regularity of non-unique solutions of degenerate elliptic-parabolic systems of partial differential equations.  Comm. Pure Appl. Math., 24:763--788, 1971. MR0296483
David S. Tartakoff.  Regularity of solutions to boundary value problems for first order systems.  Indiana Univ. Math. J., 21:1113--1129, 1971/72. MR0440182
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications